# SDR UIEA2022070700744

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lcca
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, WELL WHEEL ZONE LEFT TOP LCCA  WITH LEAK EVIDENCE. LEAK TEST WAS PERFORMED ON LEFT TOP LCCA AND NO LEAK FOUND. REF. AMM 29-11-00-796-053, REV. 135 )
